# SDR AALA20161207011

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 12,734 hours, 1,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY ESCAPE PATH FLOOR PROXIMITY LIGHT AT SEAT 15D HAS A BROKEN LENS.  REMOVED AND REPLACED LENS IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
